| Catalog Number |
LA6JR40 |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/17/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the physician used a launcher la6jr40 guide catheter (gc) when treating a lesion exhibiting moderate tortuosity and moderate calcification, located in the ostium of the rca.There were no abnormalities reported in relation to anatomy.There was no damage noted to packaging.The device was removed from packaging, inspected and prepped as per the ifu with no issues.Resistance was encountered when advancing the device.The physician noted that the resistance was due to interaction with another device.Excessive force was not used during insertion/delivery.It was noted that during the pci procedure, the physician observed that the guiding catheter looked abnormal.The device was removed from the patient, and the steel wire braid of the device was found fractured.No report of the device being torqued at any stage during the procedure.The physician replaced the device with a new mdt catheter to complete the operation.There is no patient injury reported.
Additional Manufacturer Narrative
Product analysis summary: the inner (id) and outer (od) diameters of the shaft meet specification.The catheter tip is round, smooth and undamaged.The catheter was torsionally kinked 36cm from the proximal strain relief.The torsional kink appears to be approximately 6 turns on the catheter.If information is provided in the future, a supplemental report will be issued.